Hi all. I’ve been on tamoxifen now since my lumpectomy so maybe 4 weeks now. I’m doing ok on it however I have the worst heartburn ever and was wondering if it’s linked to tamoxifen and if anybody else has had this also whilst taking it?
Does anybody have have any suggestions as to how to alleviate the heartburn rather than using antacids or ranitidine all the time. I would be grateful xx
Try posting your question in the Going through Treatment section, where there is a part entitled Hormone Therapy.
Best wishes xx
Poor you, how horrid. I wonder if you’ve tried the charcoal remedies ? You can get them at health stores. I also found peppermint tea at the end of every meal helped my indigestion when I was on chemo. Not the same as heartburn, I know . Hopefully someone will be along shortly re Tamoxifen query. Also worthwhile getting help from your GP if you can’t get a natural remedy as I know it can be really really painful. X